Regularity of Linear Hypersubstitutions for Algebraic Systems of Type \(((n),(m))\)

Thodsaporn Kumduang, Sorasak Leeratanavalee

Abstract


An algebraic system consisting a nonempty set together with a sequence of operations and a sequence of relations on this set. The properties of this structure are expressed by terms and formulas. In this paper we study on linear terms of type \((n)\) for a natural number $n\geq1$ and linear formulas of type \(((n),(m))\) for natural numbers \(n,m\geq 1\). Using the partial clone of linear terms and the partial clone of linear formulas, we define the new concept of linear hypersubstitutions for algebraic systems of type \(((n),(m))\) and proved that the set of all linear hypersubstitutions for algebraic systems of type \(((n),(m))\) with a binary operation on this set and the identity element forms a monoid. Finally, we also interest in studying the semigroup or monoid properties of its. In particular, we investigate the idempotency and regularity of linear hypersubstitutions for algebraic systems of this monoid.

Keywords


Algebraic systems; Linear terms; Linear formulas; Linear hypersubstitutions; Regular elements

Full Text:

PDF

References


S. Burris and H.P. Sankappanavar, A Course in Universal Algebra, Springer Verlag, New York (1981), DOI: 10.1080/00029890.1984.11971342, https://books.google.co.in/books/about/A_Course_in_Universal_Algebra.html?id=X_HboAEACAAJ&source=kp_cover&redir_esc=y.

T. Changphas, K. Denecke and B. Pibaljommee, Linear Terms and Linear Hypersubstitutions, to be appeared in Southeast Asian Bulletin of Mathematics.

M. Couceiro and E. Lehtonen, Galois theory for sets of operations closed under permutation, cylindrification and composition, Algebra Universalis 67 (2012), 273 – 297, DOI: 10.1007/s00012-012-0184-1.

K. Denecke, The partial clone of linear terms, Siberian Mathematical Journal 57 (2016), 589 – 598, DOI: 10.1134/s0037446616040030.

K. Denecke, D. Lau, R. Pöschel and D. Schweigert, Hyperidentities, hyperequational classes,and clone congruences, Contributions to General Algebra, Vol. 7, Verlag Hölder-Pichler-Tempsky, Wien (1991), 97 – 118.

K. Denecke and D. Phusanga, Hyperformulas and solid algebraic systems, Studia Logica 90(2) (2008), 263 – 286, DOI: 10.1007/s11225-008-9152-3.

K. Denecke and S.L. Wismath, Hyperidentities and Clones, CRC Press, London (2000), DOI: 10.1201/9781482287516.

T. Kumduang and S. Leeratanavalee, Clone of linear terms and clone of linear formulas, East-West Journal of Mathematics 19(2) (2017), 156 – 170.

A.I. Mal’cev, Algebraic Systems, Akademie-Verlag, Berlin (1973).

D. Phusanga, Derived Algebric Systems, Ph.D. thesis, Universitat Potsdam, Germany (2013).

S.L. Wismath, The monoid of hypersubstitutions of type (n), Southeast Asian Bulletin of Mathematics 24 (2000), 115 – 128, DOI: 10.1007/s10012-000-0115-5.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905